# SDR DALA2018031901776

- Difficulty date: March 16, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- Aircraft time: 63,039 hours, 23,571 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR KNUCKLE KNOCKER STUCK IN. CLEANED DEBRIS OFF KNUCKLE KNOCKER.
